Alert archive / Wisconsin / Gale Watches in 2012
Gale Watch 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale watch at Dec 18, 2012, 3:48 AM CST. It took effect at Dec 20, 2012, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 18, 2012, 3:48 AM CST (09:48 UTC)
- In effect from
- Dec 20, 2012, 12:00 PM CST
- Expired
- Dec 18, 2012, 3:48 PM CST
- In force
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
629 WHUS73 KMKX 180948 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 AM CST TUE DEC 18 2012 ...STRONG WINDS EXPECTED LATER THIS WEEK... .LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM MISSOURI INTO THE GREAT LAKES FROM WEDNESDAY NIGHT INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON INTO FRIDAY AS THE LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL GREAT LAKES. GALE FORCE WIND GUSTS ARE LOOKING LIKELY WITH STORM FORCE GUSTS OVER THE OPEN WATERS OF LAKE MICHIGAN. A GALE WATCH HAS BEEN POSTED FOR THE NEARSHORE WATERS OF LAKE MICHIGAN FROM SHEBOYGAN TO WINTHROP HARBOR THURSDAY AFTERNOON THROUGH FRIDAY MORNING. WIND GUSTS WILL LIKELY REACH 35 TO 45 KNOTS....KICKING UP WAVES OF 5 TO 10 FEET TOWARD THE OPEN WATER. LMZ643>646-181800- /O.NEW.KMKX.GL.A.0008.121220T1800Z-121221T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 AM CST TUE DEC 18 2012 ...GALE WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * WINDS: NORTHWEST WINDS OF 25 TO 35 KNOTS WITH GUSTS POTENTIALLY REACHING 45 KNOTS FROM LATER THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * WAVES: BUILDING TO 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
2 follow-up statements
068 WHUS73 KMKX 181535 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 935 AM CST TUE DEC 18 2012 ...STRONG WINDS EXPECTED LATER THIS WEEK... .LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM MISSOURI INTO THE GREAT LAKES FROM WEDNESDAY NIGHT INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON INTO FRIDAY...AS THE LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL GREAT LAKES. GALE FORCE WIND GUSTS ARE LOOKING LIKELY...WITH STORM FORCE GUSTS OVER THE OPEN WATERS OF LAKE MICHIGAN. A GALE WATCH HAS BEEN POSTED FOR THE NEARSHORE WATERS OF LAKE MICHIGAN...FROM SHEBOYGAN TO WINTHROP HARBOR...THURSDAY AFTERNOON THROUGH FRIDAY MORNING. WIND GUSTS WILL LIKELY REACH 35 TO 45 KNOTS....KICKING UP WAVES OF 5 TO 10 FEET TOWARD THE OPEN WATERS. LMZ643>646-182345- /O.CON.KMKX.GL.A.0008.121220T1800Z-121221T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 935 AM CST TUE DEC 18 2012 ...GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING... A GALE WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * WINDS: EAST WINDS 15 TO 25 KNOTS LATER WEDNESDAY NIGHT INTO THURSDAY MORNING. WINDS BACKING NORTHWEST AND INCREASING TO 25 TO 35 KNOTS...WITH GUSTS POTENTIALLY REACHING 45 KNOTS...FROM LATER THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * WAVES: BUILDING TO 5 TO 10 FEET WEDNESDAY NIGHT INTO THURSDAY. WAVES OF 5 TO 10 FEET LINGER THROUGH FRIDAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WOOD WWW.WEATHER.GOV/MKX
534 WHUS73 KMKX 182148 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 348 PM CST TUE DEC 18 2012 ...STRONG WINDS THURSDAY INTO FRIDAY... .LOW PRESSURE WILL RAPIDLY DEEPEN AS IT MOVES FROM MISSOURI INTO THE GREAT LAKES FROM WEDNESDAY NIGHT INTO FRIDAY. THE STRONGEST WINDS ARE EXPECTED THURSDAY AFTERNOON INTO FRIDAY...AS THE LOW MOVES ACROSS LOWER MICHIGAN AND THE CENTRAL GREAT LAKES. SMALL CRAFT ADVISORY LEVEL WINDS AND WAVES ARE EXPECTED LATER WEDNESDAY NIGHT AND THURSDAY MORNING...WITH GALE FORCE WINDS THURSDAY AFTERNOON INTO FRIDAY MORNING. HIGH WAVES ARE EXPECTED TOWARD AND OVER THE OPEN WATERS DURING THIS TIME. LMZ643>646-190600- /O.NEW.KMKX.SC.Y.0098.121220T0600Z-121220T1800Z/ /O.UPG.KMKX.GL.A.0008.121220T1800Z-121221T1800Z/ /O.NEW.KMKX.GL.W.0019.121220T1800Z-121221T1800Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 348 PM CST TUE DEC 18 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO NOON CST THURSDAY... ...GALE WARNING IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM NOON THURSDAY TO NOON CST FRIDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT WEDNESDAY NIGHT TO NOON CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST WINDS 15 TO 25 KNOTS LATER WEDNESDAY NIGHT INTO THURSDAY MORNING. WINDS BACKING NORTHWEST AND INCREASING TO 35 KNOTS...WITH GUSTS TO 45 KNOTS...FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING. * WAVES: BUILDING TO 5 TO 10 FEET WEDNESDAY NIGHT INTO THURSDAY. WAVES OF 4 TO 9 FEET LINGER THROUGH FRIDAY...WITH THE HIGHEST WAVES TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale watch went out at Dec 18, 3:30 AM CST, 18 minutes earlier.
Area forecast discussion, Dec 18, 3:30 AM CST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CST TUE DEC 18 2012
.TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH.
COMPACT SHORT WAVE LOCATED UPSTREAM OVER SOUTH CENTRAL SODAK AND
BURST OF LOW LEVEL WARM AIR ADVECTION AHEAD OF IT WILL TAKE AIM AT
SRN WI TODAY. WEAK LAYER Q-VECTOR CONVERGENCE SPREADS ACROSS SRN WI
FROM LATE MRNG THRU THE AFTN WITH 850-700MB FRONTOGENETICAL FORCING
BRIEFLY AFFECTING SRN CWA. THIS BRIEF 2-4 HOUR PERIOD OF ENHANCED
FORCING OCCURS IN DENDRITIC GROWTH ZONE. THICKNESS AND ROEBBER
SNOW-LIQUID TECHNIQUES FAVOR SNOW RATIOS AROUND 13 TO 1 WHILE COBB
LEANING TOWARD LOWER NUMBERS. QPF OF A HUNDREDTH IN THE NORTH TO
AROUND 0.08 IN PARTS OF CENTRAL AND SOUTH SHOULD RESULT IN SNOW
AMOUNTS UP TO AROUND 1.0 INCH. HOWEVER TEMPS WL BE A FEW DEGREES
ABOVE FREEZING SO SOME PARTIAL MELTING EXPCD. NEVER THE
LESS...LIKELY TO BE SOME SLUSHY ACCUMULATIONS ON THE PAVEMENT. LOW
LEVEL THERMAL STRUCTURE FAVORS MOSTLY -SN ONCE PRECIP BEGINS...BUT
MILDER LAKE MI MAY RESULT IN A MIX IN THE FAR EAST. MIX ALSO
POSSIBLE IN THE FAR SOUTH.
FORCING RAPIDLY MOVES OFF TO THE EAST FROM LATE AFTN THRU EARLY
EVE...LEAVING BEHIND CLOUDY SKIES AND LIGHT WINDS.
WEDNESDAY - CONFIDENCE...MEDIUM
BRIEF SURFACE/850 RIDGING. 850 WARM ADVECTION/ISENTROPIC LIFT BEGINS
DURING THE AFTERNOON AHEAD OF THE WED NGT/THU STORM SYSTEM. GFS MOST
AGGRESSIVE WITH QPF. NAM SOUNDINGS KEEP MOISTURE AOA 700 MILLIBARS
WHILE GFS QUICKER ON THE SATURATION. NAM AND ECMWF ARE DRY WITH THE
GFS/GEM WITH THE WETTER LOOK. PROFILE LOOKS A LITTLE MIXY IF THIS
PRECIP TAKES SHAPE PER GEM/GFS...SO WILL LEAVE THE MIXY IDEA NEAR
THE BORDER.
WEDNESDAY NIGHT THROUGH THURSDAY NIGHT - CONFIDENCE...LOW
MAIN CONCERN SQUARELY ON THIS PERIOD AS INTENSIFYING LOW PRESSURE
SYSTEM AFFECTS THE AREA. STILL EXPECTING SOME SUBTLE TRACK SHIFTS
OVER THE NEXT FEW RUNS SO CONFIDENCE IS STILL LOW. ONE COULD SAY THE
ECMWF AND GFS ARE CONVERGING ON EACH OTHER OR JUST FLIP FLOPPING.
00Z MODEL GUIDANCE SHOWS THE GFS TRENDING A BIT SOUTH ON THE
TRACK...WITH NO REAL CHANGE NOTED IN THE NAM...STILL THE WARMEST
SOLUTION. IN FACT THE 00Z GFS WAS A DECENT COMPROMISE BETWEEN THE
MUCH WARMER AND NORTHERN TRACK OF THE NAM AND THE COLDER 12Z ECMWF.
HOWEVER NEW 00Z ECMWF HAS TRENDED THE TRACK MORE TO THE NORTHWEST
WITH THE LOW OVER SRN LAKE MI AT 18Z THURSDAY. THE 00Z GFS AND GEM
ARE NOW THE COLDEST SOLUTIONS WITH THE SURFACE LOW ACROSS EXTREME NW
INDIANA. WITH THE ECMWF TRENDING WARMER AND FURTHER NW WITH THE
TRACK IT DOES GIVE AT LEAST SOME CREDENCE TO THE CONSISTENTLY WARMER
LOOK OF THE NAM...EVEN THOUGH AT THIS TIME RANGE OUT THE NAM IS
OFTEN HARD TO BUY INTO. THE UPPER TROUGH GOES NEGATIVE TILT AND
RAPID INTENSIFICATION SUGGESTS DYNAMIC COOLING TAKES HOLD FAIRLY
QUICKLY IN THE EAST ON THURSDAY. THIS IS A CONCERN FOR A POTENTIAL
RAPID CHANGE IN PRECIP TYPE. ENOUGH RAIN AND POTENTIAL FOR A MIX AT
THE OUTSET TO KEEP THE WATCH OUT OF THE LAKE COUNTIES IN THE
SOUTHEAST. THOUGH WINDS RAMP UP BIG TIME WITH THE MORE NORTHERLY
COMPONENT TAKING THE LAKE OUT OF PLAY. IN FACT 925 WINDS ARE
ANYWHERE FROM 40-55 KNOTS. DISCUSSED THE BLIZZARD IDEA WITH DVN AND
ARX. 700-500 MILLIBAR FRONTOGENETICAL FORCING SHOWS THE WESTERN
2/3RDS OF THE CWA IN DECENT LIFT WITH THE Q-VECTOR CONVERGENCE
RATHER ROBUST AS WELL. COMBO OF THIS WITH PVU SUGGESTS CONVECTIVE
POTENTIAL STILL LOOKING GOOD WITH THIS PEAKING AROUND MIDDAY
THURSDAY. WARNING CRITERIA CAN BE MET WITH LESSER SNOW AMOUNTS AND
STRONG WINDS SO THUS THE CONFIDENCE TO EXPAND WATCH EAST A BIT. WILL
HAVE SOME RATHER STRONGLY WORDED PRODUCTS WITH THE WSW AND HWO
DISCUSSING THE DANGEROUS COMBO OF THE WIND AND SNOW...WITH
CONFIDENCE OF THE LONGER SNOW DURATION IN THE CENTRAL AND WESTERN
CWA ESPECIALLY GIVEN THE TRACK SHIFT IN THE 00Z ECMWF...HAVE
HIGHEST AMOUNTS IN WESTERN AND NORTHERN CWA GIVEN A ECMWF/HPC
BLEND IN QPF AND EXPECTED SNOW RATIOS IN THE TEENS THERE.
INTERESTING NOTE...6Z NAM COMING IN AND TRENDING COLDER AND
FURTHER SOUTHEAST ON THE TRACK. SO AT THE MOMENT IT LOOKS LIKE THE
BLEND BETWEEN THE COLDER GFS/GEM SOLUTIONS AND THE NOW WARMER 00Z
ECMWF.
FRIDAY THROUGH MONDAY - CONFIDENCE...MEDIUM
COLD HIGH PRESSURE TAKES HOLD. MAY NEED TO TRIM TEMPS BACK TO
ACCOUNT FOR THE FRESH SNOWCOVER.
&&
.AVIATION/12Z TAFS/...EXPECT LIGHT SOUTHWEST FLOW IN THE LOW LEVELS
TO CARRY MVFR CIGS INTO ERN TAF SITES THIS MRNG. OTRW...EXPC MVFR
CIGS OR LOWER FOR MOST OF THIS TAF PERIOD WITH LIKELY PERIOD OF -SN
TO AFFECT TAF SITES FROM LATE MRNG THRU THE AFTN. VSBYS IN -SN
COULD LOWER TO LESS THAN 1SM FOR A TIME. THERE IS ALSO A SMALL
CHANCE FOR -RA MIXED WITH THE -SN NEAR LAKE MI. SLUSHY
ACCUMULATIONS UNDER AN INCH MAY BUILD UP ON RUNWAYS THIS AFTN
DESPITE TEMPS A FEW DEGREES ABV FREEZING. -SN WL END FROM WEST TO
EAST LATER THIS AFTN AND EARLY EVE..WITH LINGERING MVFR CIGS TNGT.
&&
.MARINE...ALL GUIDANCE IN AGREEMENT ON RAPIDLY STRENGTHENING LOW
PRESSURE MOVING FROM MISSOURI INTO LOWER MI FROM WED NGT THRU THU.
LOW PRESSURE WILL CONTINUE TO STRENGTHEN AS IT MOVES ACROSS LOWER MI
LATER THU INTO FRI MRNG. THIS WILL RESULT IN TIGHT PRESSURE
GRADIENT ACROSS LAKE MI WITH GUSTS LOOKING LIKELY TO REACH GALE
FORCE FROM THU AFTN INTO FRI...WITH STORM FORCE GUSTS POSSIBLE IN
THE OPEN WATERS. WL BE ISSUING GALE WATCH FROM LATER THU INTO FRI
AFTN. WINDS AND WAVES LIKELY TO REACH SMALL CRAFT ADVISORY LEVELS
AS LOW PRESSURE APPROACHES WED NIGHT INTO THU MRNG.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY
EVENING FOR WIZ052-059-060-064-065-069-070.
WINTER STORM WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR WIZ068.
WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
AFTERNOON FOR WIZ046-047-056-057-062-063-067.
WINTER STORM WATCH FROM WEDNESDAY EVENING THROUGH THURSDAY
EVENING FOR WIZ051-058.
LM...GALE WATCH FROM THURSDAY AFTERNOON THROUGH FRIDAY MORNING FOR
LMZ643>646.
&&
TODAY/TONIGHT AND AVIATION/MARINE...MBK
WEDNESDAY THROUGH MONDAY...COLLARHazardous weather outlook, Dec 17, 3:30 PM CST, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 330 PM CST MON DEC 17 2012 WIZ046-047-051-052-056>060-062>072-181030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 330 PM CST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STRONG STORM SYSTEM IS EXPECTED TO TRACK FROM THE SOUTHERN PLAINS INTO THE WESTERN GREAT LAKES REGION FOR WEDNESDAY NIGHT AND THURSDAY. A MODERATE TO HEAVY SNOW BAND WILL DEVELOP AND LIKELY AFFECT PORTIONS OF SOUTHERN WISCONSIN...WITH THE DETAILS DEPENDING ON THE TRACK OF THE LOW AND HOW COLD THE TEMPERATURES ARE. RAIN INITIALLY MAY AFFECT PORTIONS OF SOUTHERN WISCONSIN...ESPECIALLY FAR EASTERN AND SOUTHEAST WISCONSIN...NEAR THE RELATIVELY MILD WATERS OF LAKE MICHIGAN. STRONG WINDS DEVELOPING BY THURSDAY AFTERNOON WILL ALSO BRING THE POTENTIAL FOR CONSIDERABLE BLOWING AND DRIFTING SNOW. CONFIDENCE IS HIGH THAT THERE WILL BE A PARALYZING SNOWSTORM IN THE WESTERN GREAT LAKES REGION DURING THIS TIME...WITH BLIZZARD OR NEAR BLIZZARD CONDITIONS POSSIBLE. THUS...A WINTER STORM WATCH HAS BEEN ISSUED ALONG AND WEST OF A LINE FROM DARLINGTON...TO MADISON...TO FOND DU LAC...FOR WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED IN THE NEXT SEVEN DAYS. LMZ643>646-181030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 330 PM CST MON DEC 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY BRISK WINDS AND POSSIBLY GALES WILL OCCUR WEDNESDAY NIGHT THROUGH THE END OF FRIDAY...AS A STRONG LOW PRESSURE AREA TRACKS NORTH ACROSS THE GREAT LAKES. LARGE WAVE HEIGHTS ARE EXPECTED. WOOD/DAVIS WWW.WEATHER.GOV/MKX
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 10:41 AM CST | Winter Weather Advisory | MKX | Columbia, Dane, Dodge, Green, Iowa, Jefferson and 10 more | 7 hr |
| Dec 18, 3:47 PM CST | Blizzard Watch | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 4 more | 12 hr |
| Dec 18, 3:47 PM CST | Winter Storm Watch | MKX | Kenosha, Milwaukee, Racine | 12 hr |
| Dec 18, 3:47 PM CST | Winter Storm Warning | MKX | Columbia, Dane, Dodge, Fond du Lac, Green, Green Lake and 14 more | 57 hr |
| Dec 18, 3:48 PM CST | Gale Warning | MKX | 71 hr | |
| Dec 18, 3:48 PM CST | Small Craft Advisory | MKX | 42 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.